I couldnt find a section that covers the topic of the drug DES that was given to women to stop misscarriages in the 1940's to about 1970's
My mother was given it and I wonder if it has caused any problems with her children. I was told she had 4 misscarriages.
I have only recently found out a boy she misscarried before my eldest brother was born in the 1940's. So I assume she had DES for my eldest brother. My mother is deceased due to cancer and my eldest brother died of testicular cancer in 1993
I didnt have any problems getting pregnant. We have three children.
My eldest brother deceased 1993 had testicular cancer. I only just found out my mother had a misscarriage before he was born so I can assume she had DES to have my brother.
I was told she had 4 misscarriages but she passed away in 1995 so am unable to confirm this.
My other brother died in 1993 but not due to cancer etc
I believe but cant confirm both brothers had fertility problems
She may or may not have had DES for me but she told me she was given medication to prevent misscarriages. I now wish I had asked her more questions
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.